Home / Journals / Mathematics & Statistics / Science Journal of Applied Mathematics and Statistics
ISSN Print: 2376-9491
Frequency: Bimonthly
ISSN Online: 2376-9513
Recommend to Library
Md. Shakhawat Hossain, Md. Rokonuzzaman
Pages: 1-6   Published Online: Jan. 12, 2018
PDF (233KB)    
Tesfahun Zewde
Pages: 210-215   Published Online: Dec. 7, 2017
PDF (210KB)    
Wambua Alex Mwaniki, Koske Joseph, Mutiso John, Mulinge Wellington, Kibunja Catherine, Eboi Bramuel
Pages: 200-209   Published Online: Nov. 11, 2017
PDF (1006KB)    
Wambua Alex Mwaniki, Koske Joseph, Mutiso John, Mulinge Wellington, Kibunja Catherine, Eboi Bramuel
Pages: 188-199   Published Online: Nov. 11, 2017
PDF (358KB)    
Obinna Adubisi, Titus Terkaa Mom, Chidi Emmanuel Adubisi, Phillip Luka
Pages: 174-180   Published Online: Nov. 5, 2017
PDF (329KB)    
Richard Onyino Simwa, Nelson Lwoyelo Muhati, Lucy Chikamai
Pages: 169-173   Published Online: Aug. 22, 2017
PDF (289KB)    
Runyi Emmanuel Francis
Pages: 164-168   Published Online: Jul. 26, 2017
PDF (205KB)    
Etienne Ouindllassida Jean Ouédraogo, Blaise Somé, Simplice Dossou-Gbété
Pages: 147-163   Published Online: Jul. 24, 2017
PDF (1353KB)    
Yu-E Bao, Ying-Chun Niu, Yuan Li
Pages: 139-146   Published Online: Jul. 19, 2017
PDF (209KB)    
Related SciencePG Frontiers
More
Editorial Board
More
Charyyar Ashyralyyev
Department of Mathematical Engineering, Gumushane University
Gumushane, Turkey
Gamze Özel Department of Statistics, Hacettepe University
Ankara, Turkey
Peer Reviewers
More
Krasimir Yordzhev
Faculty of Mathematics and Natural Sciences, South-West University
Blagoevgrad, Bulgaria
Casmir Onyeneke Department of Mathematics and Statistics, University of Calabar
Calabar, Cross River, Nigeria
ADDRESS
Science Publishing Group
548 FASHION AVENUE
NEW YORK, NY 10018
U.S.A.
Tel: (001)347-688-8931